# SDR ABXA9800659

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: D0489841
- Condition: Cracked
- Location: Bs 1041
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED AT LONGERON 18R, FS 1041.  REPLACED CUSP WEB FS 946 TO 1041 IAW DC9 SRM 51-30-2, 51-30-1 AND 51-30-5.
